Arabian Journal of Mathematics

, Volume 2, Issue 4, pp 345–348

Symmetric tensor rank over an infinite field

Open AccessArticle

DOI: 10.1007/s40065-013-0079-9

Cite this article as:
Ballico, E. Arab. J. Math. (2013) 2: 345. doi:10.1007/s40065-013-0079-9


Here we prove two upper bounds (one for bivariate polynomials, one for multivariate ones) for the symmetric tensor rank with respect to an infinite field with characteristic ≠ 2.

Mathematics Subject Classification

Download to read the full article text

Copyright information

© The Author(s) 2013

This article is published under license to BioMed Central Ltd.Open AccessThis article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TrentoPovo (TN)Italy